<em>p</em>-adic Continued Fractions Ⅲ
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  1986, Vol. 2 Issue (4): 299-308    DOI: 10.1007/BF02564931
articles Current Issue | Next Issue | Archive | Adv Search  |   
p-adic Continued Fractions Ⅲ
Wang Lianxiang, Mo Deze
Institute of Mathematics, Academic Sinica
 Download: PDF (4310 KB)   HTML (0 KB)   Export: BibTeX | EndNote (RIS)      Supporting Info
Abstract 
Service
E-mail this article
Add to my bookshelf
Add to citation manager
E-mail Alert
RSS
Articles by authors
Wang Lianxiang
Mo Deze
Key words:   
Received: 1985-09-20;
Fund: Project Supported by the Science Fund of the Chinese Academy of Science.
Cite this article:   
Wang Lianxiang,Mo Deze. p-adic Continued Fractions Ⅲ[J]. Acta Mathematica Sinica, English Series, 1986, 2(4): 299-308.
URL:  
http://www.actamath.com/Jwk_sxxb_en//EN/10.1007/BF02564931      or     http://www.actamath.com/Jwk_sxxb_en//EN/Y1986/V2/I4/299
 
[1] Wang Lianxiang, Scientia Sinica, SeriesA, 28(1985), 1009-1017.
[2] em>Scientia Sinica, SeriesA, 28(1985), 1018-1022.
[3] Schmidt, W.M., Diophantine Approximations, Lecture Notes in Math., 785, Springer-Verlag, Berlin, Heidelberg, New York, 1980.
[4] Bundschuh, P., J. Number Theory,18(1984), 91-98.
[5] Wylegala, F.J., Approximationsmaβe und spezielle Systeme algebraisch unabhängiger p-adischer Zahlen Inaugural-Dissertation zur Erlangung des Doktorgrades der Mathematisch-Naturwissenschaftlichen Fakultät der Universität zu Köln, 1980.
[6] van der Poorten, A.J., Linear forms in logarithms in the p-adic case, in "Transcendence Theory: Advances and Applications" (A. Baker and D.W. Masser Eds.), p 29-57, Academic Press, London, New York, San Francisco 1977.
[7] Mo Deze, To appear in Kexue Tongbao, Sinica.
[8] Waldschmidt, M., Acta Arith.,37(1980), 257-283.
[9] Bachman, G., Introduction to p-acid Numbers and Valuation Theory, Academic Press, New York, London, 1964
[10] Artin, E. and Tate, J., Class Field Theory.
No Similar of article
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7